Aims and Scope

The main aim and scope of  Konuralp Journal of Mathematics  is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics  publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal so as to reach the widest possible audiences.

Konuralp Journal of Mathematics (KJM) is indexed by

Zentralblatt fur Mathematik (Germany) ,

MathSciNet,

Mathematical Reviews,

Global Impact Factor,  

Google Scholar and Open Access Journal

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 4 No. 2 (2016).

Global Impact and Quality Factor (2015) : 0.456




Dear Colleague,


1-
We are pleased to invite you to participate International Conference on Advances in Natural and Applied Sciences (ICANAS 2017) which will be held in IC Hotels Green Palace, in Antalya, TURKEY, 18-21 April, 2017.

Authors are solicited to contribute to the conference by submitting articles that illustrate research results, projects, surveying works and industrial experiences that describe significant advances in the following areas, but are not limited to:

Natural Sciences (Chemistry,Physics and Biology)

 

Mathematics and Statistics

 

Agricultural and Aquatic Sciences

 

Biotechnology and Nanotechnology

 

Engineering

 

Education (Physics, Chemistry, Biology, Mathematics and Computers)

The Conference has a distinguished Organizing Committee and Scientific Committee with extensive academic qualifications, ensuring that the conference maintains high scientific standards and has a broad international coverage.

PUBLISHING OPPORTUNITIES

Special Issues of Some Journals Dedicated to this Conference

FILOMAT (SCI-EXP)
Eastern Anatolian Journal of Science
American Institute of Physics Conference Proceedings (Web of Science)

Topological Algebra and Its Applications
Nanoscale Systems: Mathematical Modelling, Theory and Applications
Journal of Education and Practice (ERIC)

Konuralp Journal of Mathematics
Creative Mathematics and Informatics

The Scientific committee members are composed of international experts in various disciplines. The technical program will consist of keynote speakers by eminent specialists, oral presentation of the contributed papers and posters of the work-in-progress.




 

  •     E-mail address: konuralpjournalmath@gmail.com
  •  
      Articles In New Issue
    I2-LACUNARY STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES OF SETS
    Author(s) : ERDINÇ DÜNDAR, UGUR  ULUSU , BUNYAMIN  AYDIN
    Volume 5  No. 1 (2017)
     View PDF Article (322 KB) - Downloads:16
    ON 3-DIMENSIONAL alpha-PARA KENMOTSU MANIFOLDS
    Author(s) : KRISHANU MANDAL, U.C. DE
    Volume 5  No. 1 (2017)
     View PDF Article (299 KB) - Downloads:12
    ON SOME NEW HADAMARD TYPE INEQUALITIES FOR (s, r)-PREINVEX FUNCTIONS IN THE SECOND SENSE
    Author(s) : B. MEFTAH, K. BOUKERRIOUA, T. CHIHEB
    Volume 5  No. 1 (2017)
     View PDF Article (315 KB) - Downloads:7
    SOME RL-INTEGRAL INEQUALITIES FOR THE WEIGHTED AND THE EXTENDED CHEBYSHEV FUNCTIONALS
    Author(s) : ZOUBIR DAHMANI, AMINA  KHAMELI, KARIMA  FREHA
    Volume 5  No. 1 (2017)
     View PDF Article (254 KB) - Downloads:5
    NOVEL IDENTITIES INVOLVING GENERALIZED CARLITZ'S TWISTED q-EULER POLYNOMIALS ATTACHED TO UNDER S4
    Author(s) : UGUR DURAN, MEHMET  ACIKGOZ
    Volume 5  No. 1 (2017)
     View PDF Article (297 KB) - Downloads:6
    GENERALIZED DUAL-VARIABLE BERNSTEIN POLYNOMIALS
    Author(s) : HATICE KUSAK SAMANCI
    Volume 5  No. 1 (2017)
     View PDF Article (283 KB) - Downloads:4
    SHAPIRO TYPE INEQUALITIES FOR THE WEINSTEIN AND THE WEINSTEIN-GABOR TRANSFORMS
    Author(s) : NEJIB BEN SALEM, AMGAD RASHED  NASR
    Volume 5  No. 1 (2017)
     View PDF Article (346 KB) - Downloads:2
    OPTIMAL WEIGHTED GEOMETRIC MEAN BOUNDS OF CENTROIDAL AND HARMONIC MEANS FOR CONVEX COMBINATIONS OF LOGARITHMIC AND IDENTRIC MEANS
    Author(s) : LADISLAV MATEJICKA
    Volume 5  No. 1 (2017)
     View PDF Article (300 KB) - Downloads:7
    AN ARITHMETIC-GEOMETRIC MEAN INEQUALITY RELATED TO NUMERICAL RADIUS OF MATRICES
    Author(s) : ALEMEH SHEIKHHOSSEINI
    Volume 5  No. 1 (2017)
     View PDF Article (273 KB) - Downloads:8
    DINI LIPSCHITZ FUNCTIONS FOR THE GENERALIZED FOURIER-DUNKL TRANSFORM IN THE SPACE L^alpha2 ;n
    Author(s) : S. EL OUADIH, R. DAHER, M. EL HAMMA
    Volume 5  No. 1 (2017)
     View PDF Article (285 KB) - Downloads:3
    Q-FOURIER LIPSCHITZ FUNCTIONS FOR THE GENERALIZED FOURIER TRANSFORM IN THE SPACE L^2 Q(R)
    Author(s) : S. EL OUADIH, R. DAHER
    Volume 5  No. 1 (2017)
     View PDF Article (277 KB) - Downloads:4
    PULLBACK CAT-1 RACKS
    Author(s) : HATICE GULSUN AKAY, I. ILKER  AKCA
    Volume 5  No. 1 (2017)
     View PDF Article (221 KB) - Downloads:2
    A DIFFERENT VIEWPOINT ABOUT THE WEAK CONVERGENCE VIA IDEALS AND ^m SEQUENCES
    Author(s) : HAFIZE GUMUS, MIKAIL ET
    Volume 5  No. 1 (2017)
     View PDF Article (326 KB) - Downloads:4
    HERMITE-HADAMARD TYPE INEQUALITIES FOR THE PRODUCT TWO MAPPINGS WHOSE DERIVATIVES ABSOLUTE VALUES ARE s-CONVEX
    Author(s) : M. SHAFIEI, A.G. GHAZANFARI
    Volume 5  No. 1 (2017)
     View PDF Article (293 KB) - Downloads:6
    GENERALISED ITERATION OF ENTIRE FUNCTIONS WITH INDEX-PAIR [p; q]
    Author(s) : DIBYENDU BANERJEE, BISWAJIT  MANDAL
    Volume 5  No. 1 (2017)
     View PDF Article (322 KB) - Downloads:8
    MERICHEV-SAIGO-MAEDA FRACTIONAL INTEGRATION OPERATOR ASSOCIATED WITH SRIVASTAVA'S POLYNOMIAL AND GAUSS HYPERGEOMETRIC FUNCTIONS
    Author(s) : D.L. SUTHAR, S. AGARWAL
    Volume 5  No. 1 (2017)
     View PDF Article (318 KB) - Downloads:3
    PERTURBED COMPANION OF OSTROWSKI TYPE INEQUALITY FOR FUNCTIONS WHOSE FIRST DERIVATIVES ARE OF BOUNDED VARIATION
    Author(s) : HUSEYIN BUDAK, MEHMET ZEKI  SARIKAYA, ABDULLAH  AKKURT, HUSEYIN  YILDIRIM
    Volume 5  No. 1 (2017)
     View PDF Article (295 KB) - Downloads:8
    ON THE FEKETE-SZEGO PROBLEM FOR ANALYTIC FUNCTIONS DEFINED BY USING SYMMETRIC Q-DERIVATIVE OPERATOR
    Author(s) : SAHSENE ALTINKAYA, SIBEL  YALCIN
    Volume 5  No. 1 (2017)
     View PDF Article (314 KB) - Downloads:6
    THE EQUIVALENCE OF TWO APPROACHES OF SEIBERG-WITTEN EQUATIONS IN 8-DIMENSION
    Author(s) : SERHAN EKER
    Volume 5  No. 1 (2017)
     View PDF Article (294 KB) - Downloads:2
    HOMOTOPY ANALYSIS METHOD FOR THE SOLUTION OF FUZZY FRACTIONAL TELEGRAPH EQUATION BY USING LAPLACE TRANSFORM
    Author(s) : A. EBADIAN, F. FARAHROOZ
    Volume 5  No. 1 (2017)
     View PDF Article (258 KB) - Downloads:2
    HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY (alpha;m)-CONVEX FUNCTIONS BY USING FRACTIONAL INTEGRALS
    Author(s) : MEHMET KUNT, ÝMDAT ÝÞCAN
    Volume 5  No. 1 (2017)
     View PDF Article (307 KB) - Downloads:10
    ON SPACELIKE BERTRAND CURVES IN MINKOWSKI 3-SPACE
    Author(s) : KAZIM ILARSLAN, NIHAL KILIC ASLAN
    Volume 5  No. 1 (2017)
     View PDF Article (267 KB) - Downloads:6
    TRIPLED COINCIDENCE POINT THEOREM IN FUZZY METRIC SPACES
    Author(s) : ANIMESH GUPTA, J.K. MAITRA
    Volume 5  No. 1 (2017)
     View PDF Article (276 KB) - Downloads:4
    INEQUALITIES INVOLVING DERIVATIVES OF THE (p; k)-GAMMA FUNCTION
    Author(s) : K. NANTOMAH, E. PREMPEH, S.B. TWUM
    Volume 5  No. 1 (2017)
     View PDF Article (282 KB) - Downloads:10

     

     

     


    Flag Counter